# SDR DALA2015072304621

- Difficulty date: July 22, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N338BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GATE, LOWER GATE HAS CORROSION ALONG BOTH LOWER EDGES IN ONE 14" LONG AREA AND SEVERAL SPOTS IN A 19" LONG AREA FROM FWD TO AFT CORNERS.  REMOVED AND INSTALLED NEW R-1 DOOR LOWER GATE IAW AMM 52-11-38-004-001 AND IAW AMM 52-11-38-404-009.
